RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 1(5), Pages 128–152 (Mi msb3582)  

This article is cited in 9 scientific papers (total in 10 papers)

Holomorphic functions with nonnegative imaginary part in a tubular domain over a cone

V. S. Vladimirov


Full text: PDF file (2100 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:1, 125–146

Bibliographic databases:

Document Type: Article
UDC: 517.535.4
MSC: 32A10, 32A07, 32A26, 31C10, 32A22
Received: 04.12.1968

Citation: V. S. Vladimirov, “Holomorphic functions with nonnegative imaginary part in a tubular domain over a cone”, Mat. Sb. (N.S.), 79(121):1(5) (1969), 128–152; Math. USSR-Sb., 8:1 (1969), 125–146

Citation in format AMSBIB
\Bibitem{Vla69}
\by V.~S.~Vladimirov
\paper Holomorphic functions with nonnegative imaginary part in a~tubular domain over a~cone
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 1(5)
\pages 128--152
\mathnet{http://mi.mathnet.ru/msb3582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=250066}
\zmath{https://zbmath.org/?q=an:0183.08702|0194.38906}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 1
\pages 125--146
\crossref{https://doi.org/10.1070/SM1969v008n01ABEH001112}


Linking options:
  • http://mi.mathnet.ru/eng/msb3582
  • http://mi.mathnet.ru/eng/msb/v121/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Linear passive systems”, Theoret. and Math. Phys., 1:1 (1969), 51–72  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. II”, Math. USSR-Sb., 23:4 (1974), 467–482  mathnet  crossref  mathscinet  zmath
    3. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube”, Math. USSR-Sb., 22:1 (1974), 1–16  mathnet  crossref  mathscinet  zmath
    4. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. III”, Math. USSR-Sb., 27:2 (1975), 263–268  mathnet  crossref  mathscinet  zmath
    5. L. A. Aizenberg, Sh. A. Dautov, “Holomorphic functions of several complex variables with nonnegative real part. Traces of holomorphic and pluriharmonic functions on the Shilov boundary”, Math. USSR-Sb., 28:3 (1976), 301–313  mathnet  crossref  mathscinet  zmath  isi
    6. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. IV”, Math. USSR-Sb., 33:3 (1977), 301–325  mathnet  crossref  mathscinet  zmath  isi
    7. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. Bavrin I., “Sharp Estimates in Classes of Schur and Caratheodory Functions”, Dokl. Math., 70:3 (2004), 908–910  isi
    9. Bavrin I.I., “Sharp estimates in the classes of Schur, Carathéodory, and Borel functions”, Dokl. Math., 79:3 (2009), 418–420  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    10. Dirks A., Werner Ph., Jarrell M., Pruschke Th., “Continuous-time quantum Monte Carlo and maximum entropy approach to an imaginary-time formulation of strongly correlated steady-state transport”, Phys. Rev. E, 82:2 (2010), 026701  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:172
    Full text:50
    References:16
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019